# SDR 96ZZZX3446

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7398M
- Make and model: Cessna T210M
- Aircraft serial: 21062018
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 128050981
- Condition: Broken
- Location: Mlg Hyd
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND, PILOT HAD A LANDING GEAR UNSAFE LIGHT INDICATION.  PILOT NOTED THERE WAS NO GREEN LIGHT ILLUMINATED TO INDICATE THE LANDING GEAR WAS IN SAFE DOWN AND LOCK CONDITION.  ALSO, AN INTERMITTENT FLICKERING LIGHT FOR THE LANDING GEAR 'UP' POSITION.  AN EMERGENCY LANDING WAS CONDUCTED WITH THE ACFT RECEIVING MINOR DAMAGE TO THE FUSELAGE.  ON EXAMINATION, FOUND A BROKEN LANDING GEAR HYDRAULIC LINE HAD RESULTED IN THE LOSS OF FLUID AND LANDING GEAR FAILURE.  THIS LINE WAS REPLACED AND SEVERAL LANDING GEAR RETRACTION TEST OPERATIONS WERE CONDUCTED.
